# SDR TWAA9808001

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 625 - DURING PREFLIGHT INSPECTION, FOND AFT EGRESS AND AFT OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK MFG P/N 5822-2, FLEX CABLES MFG P/NS 5853-1 AND 5854-3.  (M)
